MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Catalog Number 03L79-32
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely low calcium results generated from architect c16000.The initial test results of two samples were less than the critical value of 1.75mmol/l, and the retest results were within the normal range.The customer provided the following data: customer reference range is 2.10-2.80 mmol/l.Sample 1 was initially measured at 1.48 mmol/l, and the retest was 2.38mmol/l.Sample 2 was initially measured at 1.38mmol/l, and the retest was 2.33mmol/l.Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the reagent lot performs as expected for this product.The ticket trending review did not identify an increase in complaint activity.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect cc calcium reagent lot 88817un24 was identified.
 
Event or Problem Description

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21654701
Report Number3002809144-2025-00104
Device Sequence Number7480375
Product Code CJY
UDI-Device Identifier00380740161507
UDI-Public(01)00380740161507(17)250626(10)88817UN24
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Catalogue Number03L79-32
Device Lot Number88817UN24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1601891; ARC C16K PRC MOD, 03L77-01, C1601891
Patient SexUnknown